On a new generalization of Huff curves

Abdoul Aziz Ciss, Djiby Sow. On a new generalization of Huff curves. IACR Cryptology ePrint Archive, 2011:580, 2011. [doi]

@article{CissS11,
  title = {On a new generalization of Huff curves},
  author = {Abdoul Aziz Ciss and Djiby Sow},
  year = {2011},
  url = {http://eprint.iacr.org/2011/580},
  researchr = {https://researchr.org/publication/CissS11},
  cites = {0},
  citedby = {0},
  journal = {IACR Cryptology ePrint Archive},
  volume = {2011},
  pages = {580},
}